Group analysis, nonlinear self-adjointness, conservation laws, and soliton solutions for the mKdV systems
Articles
Gangwei Wang
Hebei University of Economics and Business; Beijing Institute of Technology, China
Abdul H. Kara
University of the Witwatersrand, South Africa
Jose Vega-Guzman
Howard University, USA
Anjan Biswas
Delaware State University, USA; King Abdulaziz University, Saudi Arabia
Published 2017-05-10
https://doi.org/10.15388/NA.2017.3.4
PDF

Keywords

systems of modified KdV equation
group analysis
conservation laws
exact solutions

How to Cite

Wang G., Kara A. H., Vega-Guzman J. and Biswas A. (2017) “Group analysis, nonlinear self-adjointness, conservation laws, and soliton solutions for the mKdV systems”, Nonlinear Analysis: Modelling and Control, 22(3), pp. 334-346. doi: 10.15388/NA.2017.3.4.

Abstract

We study the symmetry groups, conservation laws, solitons, and singular solitary waves of some versions of systems of the modified KdV equations.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy